Show simple item record

dc.contributor.authorFlores-Espinoza, Ruben ( Orcid Icon 0000-0003-1536-9946 )
dc.contributor.authorOmel'yanov, Georgii A. ( Orcid Icon 0000-0002-6691-3967 )
dc.date.accessioned2021-07-14T13:37:55Z
dc.date.available2021-07-14T13:37:55Z
dc.date.issued2005-12-13
dc.identifier.citationFlores-Espinoza, R., & Omel'yanov, G. A. (2005). Asymptotic behavior for the centered-rarefaction appearance problem. Electronic Journal of Differential Equations, 2005(148), pp. 1-25.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13873
dc.description.abstractWe construct a uniform in time asymptotic behavior, describing the interaction of two isothermal shock waves with the same direction of motion. The main result is that any smooth regularization of the problem implies the realization of the stable scenario of interaction. In particular, the rarefaction wave appearance is described.en_US
dc.formatText
dc.format.extent25 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectGas dynamicsen_US
dc.subjectShock waveen_US
dc.subjectRarefaction waveen_US
dc.subjectInteractionen_US
dc.subjectWeak asymptotic behaviouren_US
dc.titleAsymptotic behavior for the centered-rarefaction appearance problemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record